# SDR FDEA201307251660

- Difficulty date: July 25, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN FASTENER HOLES FOUND WITH CRACK INDICATIONS.  DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT (HFEC) INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=690 AND STA XORS=700.   REPAIRED IAW SRM 57-20-02, REPAIR 5, FIG 201, REV 53.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
